I am sorry to hear about your medical problems. Well, valtrex can cause tremors but these are generally more wide spread and not just localized to lips. So, yes, it could be benign fasciculation syndrome as this can cause either localized or generalized tremors/fasciculation. This syndrome usually responds to beta blockers or anti-seizure and/or anti-anxiety medications like colonazepam (klonopin).
The symptoms could also be due to anxiety. Contact dermatitis due to coming in touch with spoon, glass, food, tooth brush, plastics, toothpaste etc could be another cause. Low calcium and hypoparathyroidism could be the other causes. Vit B and iron deficiency too should be looked into. Undiagnosed diabetes could be another possibility.
Since a confirmed diagnosis cannot be given on net please consult your doctor regarding this. Hope this helps. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
My mri showed one white spot 3mm in frontal lobe. Explanations include migraine and least likely MS. Now I am worried about MS since in 1996 I had a period of about 7 months after my daughter was born of weird neurological symptoms such as shaking, headaches, urinary urgency in middle of night, decreased vision in one eye (eye doc said not optic neuritis), brain fog, trembling. Had mri in 2001 and 2008 for various reasons and both were clean. Should I even be thinking of MS? Neuro said no, but I forgot to tell him about that episode from 1997 since it was so long ago and I had forgotten about it.
He said one white small spot in frontal lobe is nothing to worry about and he would call my mri normal. I am 50 years old.